# SDR 2004UALA01163

- Difficulty date: November 26, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 17,696 hours, 5,112 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Floorbeam
- Part time: 17,696 hours, 5,112 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 246 FLOORBEAM AT APPROX LBL 11, STIFFENER IS CRACKED.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  REPLACED STIFFENER.
